# SDR ASAA9680028

- Difficulty date: January 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49363
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5936027501
- Condition: Corroded
- Location: Bs 1117-1136
- Part time: 28,441 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING 30K CHECK, CORROSION WAS FOUND ON LONGERON 29R FROM Y1117 TO Y1136.  REMOVED DAMAGED AREA AND INSTALLED NEW PIECES IAW ASA EA 5310-01396.  (M)
